# SDR P5CA9700482

- Difficulty date: April 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Torn
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN TORN AT #1 ENGINE OUTBOARD CORE COWL #3 LATCH AREA. REPAIRED PER BOEING SRM 54-36-07.
